MathSciNet Relay Station
MathSciNet bibliographic data
MR1956818 (2005a:60161) 60K37 (60J60 82C41 82C44)
Kouritzin, Michael A.; Long, Hongwei; Sun, Wei Nonlinear filtering for diffusions in random environments. J. Theoret. Probab. 16 (2003), no. 1, 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement